Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Accidently Doubled Dose Of Cymbalta & Wellbutrin


  • Please log in to reply
3 replies to this topic

#1 OverUnderAndThrough

OverUnderAndThrough

    Newbie

  • Newbie
  • Pip
  • 45 posts

Posted 19 January 2009 - 03:50 AM

First of all, please excuse me for cross-posting in both the Cymbalta and Wellbutrin forums as I wasn't sure where to post. Mods, feel free to delete one if appropriate.

Anway, I've been on 90mg of Cymbalta and 450mg of Wellbutrin that I take every day when I wake up (for depression and anxiety). This past week, my depression symptoms had been slightly (just barely) improving (fingers crossed).

A few days ago I accidentally (YES, ACCIDENTALLY) took my meds twice, thus doubling the dose (180mg Cymbalta and 900mg Wellbutrin). I didn't realize what I had done until later that day. But all day I was energized, social, productive, and feeling pretty D*** good! The usual painfully nagging worry in the back of my head was gone. Amazing! Haven't felt that way in a looooooong time!

The next day, I took my normal dosage and I was pretty much back down to the level I had been at before the double dose day. I was tempted to take a double dose again, but of course I did not because I figured it could be dangerous.

I'm seeing my pdoc tomorrow and I'm gonna tell him about the events. What do you guys make of this? Are those ridiculously high dosages? Or do some people actually need to go that high to feel better?
Diagnosis: Depression, anxiety, chronic pain (low-back / hips / thighs / buttocks), ADHD-I (Predominantly Inattentive Type)

Current Meds: Pristiq (desvenlafaxine) 100mg; Remeron (mirtazapine) 135mg; Savella (milnacipran) 25mg; Risperdal (risperidone) 2mg; Valium (diazepam) 20mg; Wellbutrin (bupropion)150mg; Adderall (amphetamine salts) 10mg; Nuvigil (armodafinil) 250mg

Past Meds: Lexapro (escitalopram); Cymbalta (duloxetine); Strattera (atomoxetine); Abilify (aripiprazole); Neurontin (gabapentin)

#2 gentle sun

gentle sun

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,610 posts
  • Gender:Female
  • Location:North Carolina

Posted 19 January 2009 - 05:54 AM

Sounds quite high to me. But your doc knows best. See what he has to say, maybe he will increase you a bit. I know it is tempting but it might not keep that same effect anyway as it did the first day........ it might give you much anxiety. Anyway, let us know what the doc says!! Best Wishes!!!

Gentle Sun

goldenvelope1jr.gifbronzestar.jpg
"What do I need to do right now to take good care of myself?" :flowers:


#3 OverUnderAndThrough

OverUnderAndThrough

    Newbie

  • Newbie
  • Pip
  • 45 posts

Posted 20 January 2009 - 05:31 AM

Saw my pdoc today. I told him about the above mentioned events. He hypothesized that it may have been due to the Wellbutrin affecting dopamine. He said that in simplified terms, Wellbutrin is somewhat related to stimulants. So he prescribed Adderall in 10mg pills to be taken no more than 3x (30mg) per day. He said to start with one and see how it affects me.

This will be interesting because we've been suspecting that I may have ADD as well, which wouldn't be surprising because the statistics show that depression and anxiety have a significant rate of comorbidity with ADD.

In a few days, I'll report back for your amusement.
Diagnosis: Depression, anxiety, chronic pain (low-back / hips / thighs / buttocks), ADHD-I (Predominantly Inattentive Type)

Current Meds: Pristiq (desvenlafaxine) 100mg; Remeron (mirtazapine) 135mg; Savella (milnacipran) 25mg; Risperdal (risperidone) 2mg; Valium (diazepam) 20mg; Wellbutrin (bupropion)150mg; Adderall (amphetamine salts) 10mg; Nuvigil (armodafinil) 250mg

Past Meds: Lexapro (escitalopram); Cymbalta (duloxetine); Strattera (atomoxetine); Abilify (aripiprazole); Neurontin (gabapentin)

#4 DeeBear

DeeBear

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 3,012 posts
  • Gender:Male
  • Location:Mississippi

Posted 22 January 2009 - 10:31 PM

Hi overunderandthrough,

I once accidentally took my meds twice, but had the opposite outcome - I felt worse. Of course, I was taking different meds than you, too. I felt horrible, and won't do that again!

But you did the right thing in talking to your doctor, because every clue you can give your doctor can help in your treatment. I'm just glad nothing bad happened, and if anyone out there ever does this, be careful and call your doc if you feel something isn't right!

Take care,
Dewayne
I'm not a complete *****. Some parts are missing.
Please don't drive me crazy. I can walk from here.
If life is a joke, then I don't get it.
I'm just mentally ill. It's the rest of the world that's crazy.
Posted ImagePosted Image




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users